Simple jQuery Dropdowns
Please use this identifier to cite or link to this item: http://repository.li.mahidol.ac.th/dspace/handle/123456789/51812
Title: Methylphenidate-Induced Raynaud Phenomenon Developed after Increasing Methylphenidate in an Adult with Attention-Deficit Hyperactivity Disorder
Authors: Yuwarat Monteerarat
Pornjira Pariwatcharakul
Faculty of Medicine, Siriraj Hospital, Mahidol University
Keywords: Medicine
Issue Date: 1-Mar-2019
Citation: Journal of Clinical Psychopharmacology. Vol.39, No.2 (2019), 178-179
URI: http://repository.li.mahidol.ac.th/dspace/handle/123456789/51812
metadata.dc.identifier.url: https://www.scopus.com/inward/record.uri?partnerID=HzOxMe3b&scp=85062393807&origin=inward
ISSN: 1533712X
02710749
Appears in Collections:Scopus 2019

Files in This Item:
There are no files associated with this item.


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.